MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD U-C DETACH KERRISON MICRO 40D UP 8; RUGGLES-REDMOND

INTEGRA LIFESCIENCES MANSFIELD U-C DETACH KERRISON MICRO 40D UP 8; RUGGLES-REDMOND
Catalog Number RB5862DT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the u-c detach kerrison micro 40d up 8 (rb5862dt) failed (broke) during a surgical case.The broken part was reportedly removed with a surgical grasper.It is unknown whether all broken parts were recovered.No patient injury, death or surgical delay occurred.
 
Additional Manufacturer Narrative
Updated fields: d4 (lot number, udi#), d9, g3, g6, h2, h3, h6, h8, h11.Corrected field: d4 (serial number).The u-c detach kerrison micro 40d up 8 (rb5862dt) has not been returned for evaluation; however, an image of the reported product was provided.The device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Visual evaluation of the u-c detach kerrison micro 40d up 8 (rb5862dt) was performed.Per the provided image, this kerrison (rb5862dt) had a piece broken off of the jaws.Damage to the jaws may result from rough handling or cutting with dull blades.The product lot number indicates a manufacture date of 2015.Damage and dullness may be the result of wear.The reported complaint was confirmed.No manufacturing, workmanship or material deficiency has been identified.
 
Event or Problem Description
N/a.

Brand Name
U-C DETACH KERRISON MICRO 40D UP 8
Common Device Name
RUGGLES-REDMOND
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19201252
Report Number3014334038-2024-00091
Device Sequence Number15480372
Product Code HAE
UDI-Device Identifier10381780138976
UDI-Public10381780138976
Combination Product (Y/N)N
PMA/510(K) Number
K150428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRB5862DT
Device Lot Number100161-1507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexMale